Osaka Journal of Mathematics

Compléments sur les martingales conformes

Laurent Schwartz

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 23, Number 1 (1986), 77-116.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200779003

Mathematical Reviews number (MathSciNet)
MR836705

Zentralblatt MATH identifier
0621.60055

Subjects
Primary: 58G32
Secondary: 60G44: Martingales with continuous parameter

Citation

Schwartz, Laurent. Compléments sur les martingales conformes. Osaka J. Math. 23 (1986), no. 1, 77--116.https://projecteuclid.org/euclid.ojm/1200779003


Export citation

Corrections

  • See correction: Laurent Schwartz. Correction to: ``Further comments on conformal martingales'. Osaka J. Math., Volume 24, Number 3 (1987), pp. 677--678.